Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 139, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 5, 2012, 3:24 PM MDT for Curry County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2012, 3:24 PM MDT (21:24 UTC)
- Expired
- Sep 5, 2012, 4:00 PM MDT
- In force
- 36 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 45 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 2:19 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1651 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
923
WUUS55 KABQ 052124
SVRABQ
NMC009-052200-
/O.NEW.KABQ.SV.W.0139.120905T2124Z-120905T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 PM MDT WED SEP 5 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 400 PM MDT
* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BELLVIEW...OR ABOUT 27 MILES NORTH OF CLOVIS...AND MOVING SOUTHWEST
AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLVIEW...
BROADVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3469 10324 3482 10328 3490 10318 3491 10303
3469 10303
TIME...MOT...LOC 2124Z 060DEG 4KT 3480 10313
$$1 follow-up statement
566
WWUS55 KABQ 052142
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT WED SEP 5 2012
NMC009-052200-
/O.CON.KABQ.SV.W.0139.000000T0000Z-120905T2200Z/
CURRY-
342 PM MDT WED SEP 5 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CURRY COUNTY UNTIL 400 PM MDT...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BELLVIEW...OR ABOUT 27 MILES NORTH OF CLOVIS. THIS STORM
WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 241 NEAR BELLVIEW...
HIGHWAYS 209 AND 275 NEAR BROADVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR EAST CENTRAL NEW MEXICO.
&&
LAT...LON 3470 10319 3481 10325 3489 10318 3489 10303
3471 10303
TIME...MOT...LOC 2141Z 018DEG 2KT 3479 10312
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:06 PM MDT, 18 minutes earlier.
Area forecast discussion, Sep 5, 3:06 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 306 PM MDT WED SEP 5 2012 .DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE FIRED S OF THE FRONTAL BOUNDARY IN EC NM. STRONG TO POTENTIALLY SEVERE STORMS WILL BE A CONCERN IN MAINLY CURRY AND ROOSEVELT COUNTIES THROUGH THIS EVENING. THE WEAK SHORT WAVE CROSSING NE NM NOW WILL CONTINUE TO PRODUCE A LINE OF SHOWERS THE REST OF THIS AFTERNOON BEFORE EXITING THE STATE EARLY THIS EVENING. OTHER AREAS OF NOTE WILL BE THE SC AND WRN MOUNTAINS WHERE SOME SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH EARLY TONIGHT. MOST OF THE ACTIVITY WILL END BY MIDNIGHT. FRONT ACROSS THE E WILL WASH OUT THU LEADING TO A LESS ACTIVE DAY ACROSS THE ERN PLAINS. FOCUS WILL BE OVER THE WRN AND SC HIGHER TERRAIN WITH SCATTERED SHOWERS AND STORMS. STRONG BACK DOOR COLD FRONT REMAINS ON TRACK FOR THE E ON FRI AND THROUGH THE CENTRAL MOUNTAIN PASSES AND CANYONS TO THE RIO GRANDE VALLEY AND CONTINENTAL DIVIDE FRI NIGHT. FRESH MOISTURE SUPPLY BEHIND THE FRONT WILL ENHANCE CONVECTION FRI PM AND EVE ALONG THE E SLOPES OF THE CNTRL MOUNTAINS AND ERN HIGH PLAINS. MODELS STILL AT ODDS AS TO HOW MUCH DRYING COMES IN FROM THE N AND E OVER THE WEEKEND. CANADIAN MOST BULLISH ON KEEPING THE MOISTURE AROUND WHILE THE EUROPEAN DRIES OUT THE MID LEVELS QUICKLY ON SAT. NAM AND GFS IN BETWEEN THE OTHER TWO MODELS. WILL CONTINUE TO SIDE MORE TOWARD THE WETTER IDEA...AT LEAST FOR SAT. WILL TREND THE E DRIER FOR SUN. GFS BRINGS THE SYSTEM OVER OLD MEXICO NOW ALL THE WAY AROUND THE HIGH PRESSURE SYSTEM INTO NM EARLY NEXT WEEK FOR AN ACTIVE PERIOD MON INTO TUE. LONG RANGE MODELS ALSO TAKE THE MAIN HIGH CENTER FARTHER TO THE E ALLOWING A BETTER MOISTURE TAP INTO NM EARLY NEXT WEEK FOR AN UPTICK IN CONVECTION. CHJ && .FIRE WEATHER... THE DRIER LOW LEVEL AIRMASS DID AFFECT NORTHERN PORTIONS OF THE FORECAST AREA TODAY. ESPECIALLY ACROSS THE NORTHWEST THIRD BUT DEWPOINTS DID FALL BEHIND THE COLD FRONTAL PASSAGE IN THE EAST AS WELL. RESIDUAL HIGHER DEWPOINTS AND MOISTURE IS FOUND SOUTH OF THE FRONT AND THIS HAS ALLOWED LARGER STORMS TO DEVELOP ACROSS THE EAST CENTRAL PLAINS. OTHERWISE...NOT MUCH IN THE WAY OF WETTING RAIN IS EXPECTED FOR THE REST OF THE CWFA TODAY/TONIGHT. STILL LOOKING AT AN OVERALL MOISTENING TREND...ESPECIALLY AS IT CONCERNS SURFACE DEWPOINTS THE NEXT FEW DAYS. A MORE POTENT BACK DOOR COLD FRONT IS EXPECTED TO PUSH INTO THE EASTERN PLAINS ON FRIDAY AND RAPIDLY PUSH THROUGH THE CENTRAL MOUNTAIN GAPS WESTWARD ACROSS THE RIO GRANDE VALLEY AND BEYOND FRIDAY NIGHT. THIS WILL SHIFT THE THUNDERSTORM ACTION WESTWARD AS CONDITIONS WILL PROBABLY BECOME TO STABLE ACROSS THE EAST. RECYCLING OF THIS MOISTURE WILL OCCUR DURING THE WEEKEND AND FAVOR THE WESTERN THIRD. ESPECIALLY ALONG THE CONTINENTAL DIVIDE WESTWARD. ALTHOUGH THE ECMWF DOESNT FAVOR THIS AND IS MUCH DRIER AND MOST LIKELY TOO STABLE. THUS SOME UNCERTAINTY THERE. BOTH THE GFS AND ECMWF FLATTEN THE UPPER RIDE SOMEWHAT THE EARLIER HALF OF NEXT WEEK AND BRING WESTERLY WAVES ACROSS THE CENTRAL ROCKIES. SOME OF THESE WAVES COULD USHER UP SOME MODERATE MONSOONAL MOISTURE AND PROVIDE SOME WETTING RAIN TO THE WEST AND NORTHERN MOUNTAINS. CERTAINLY CANT RULE IT OUT AS THAT IS SOMETHING THAT IS PLAUSIBLE FOR THIS TIME OF THE YEAR. CURRENTLY HAVE ABOVE NORMAL TEMPERATURES ACROSS THE EAST AND MORE NEAR NORMAL WEST AND NORTH. && .AVIATION... 18Z TAF CYCLE SCALED BACK TS/SH MENTION AT SOME OF THE TERMINAL SITES WITH 18Z FORECAST PACKAGE. WENT WITH A TEMPO SHOWER AT LVS DUE TO A LIGHTER BAND OF SHOWERS EXTENDING FROM NEAR ABQ TO NORTHEAST PLAINS. BUT WONT AMOUNT TO MUCH AFFECT. TCC AND ROW WILL NEED TO BE WATCHED DUE TO PASSAGE OF COLD FRONT AND SHOWERS AND STORMS THAT DEVELOP AHEAD OF IT. RIGHT NOW...GOING ON THE LESS BULLISH SIDE AS FAR AS EFFECT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 58 92 59 90 / 5 10 10 10 DULCE........................... 46 85 43 81 / 10 10 10 10 CUBA............................ 50 88 50 85 / 10 20 20 20 GALLUP.......................... 54 87 55 87 / 10 20 20 20 EL MORRO........................ 48 82 49 80 / 20 30 30 30 GRANTS.......................... 49 86 51 85 / 20 20 20 20 QUEMADO......................... 55 83 55 82 / 20 30 30 20 GLENWOOD........................ 60 88 57 90 / 30 30 30 20 CHAMA........................... 46 82 50 79 / 10 20 20 20 LOS ALAMOS...................... 59 85 60 84 / 10 20 20 20 PECOS........................... 57 82 59 81 / 20 20 20 20 CERRO/QUESTA.................... 53 82 52 80 / 10 20 20 20 RED RIVER....................... 42 72 43 67 / 20 30 20 30 ANGEL FIRE...................... 40 75 42 73 / 20 20 20 30 TAOS............................ 46 88 48 84 / 10 20 20 20 MORA............................ 50 81 53 79 / 20 20 20 20 ESPANOLA........................ 56 91 56 89 / 5 10 10 10 SANTA FE........................ 60 83 60 82 / 10 20 20 20 SANTA FE AIRPORT................ 57 90 58 89 / 10 10 10 10 ALBUQUERQUE FOOTHILLS........... 66 90 66 90 / 10 20 20 20 ALBUQUERQUE HEIGHTS............. 68 92 68 92 / 10 10 10 10 ALBUQUERQUE VALLEY.............. 64 93 64 93 / 5 10 10 10 ALBUQUERQUE WEST MESA........... 67 93 66 93 / 5 10 10 10 LOS LUNAS....................... 62 92 62 93 / 5 10 10 10 RIO RANCHO...................... 67 92 66 93 / 5 10 10 10 SOCORRO......................... 67 93 67 94 / 10 10 10 10 SANDIA PARK/CEDAR CREST......... 55 86 57 86 / 10 20 20 20 TIJERAS......................... 59 89 59 90 / 10 20 20 20 MORIARTY/ESTANCIA............... 53 89 56 88 / 10 20 20 20 CLINES CORNERS.................. 57 85 58 84 / 20 20 20 20 GRAN QUIVIRA.................... 59 84 60 84 / 20 20 20 20 CARRIZOZO....................... 62 89 61 88 / 20 10 10 10 RUIDOSO......................... 60 79 60 80 / 30 30 20 30 CAPULIN......................... 56 83 57 72 / 20 20 20 20 RATON........................... 50 90 53 78 / 20 20 20 20 SPRINGER........................ 53 88 55 81 / 20 20 20 20 LAS VEGAS....................... 52 85 55 80 / 20 20 20 20 CLAYTON......................... 60 93 60 80 / 20 20 20 10 ROY............................. 57 88 59 81 / 20 20 20 10 CONCHAS......................... 63 95 63 88 / 20 20 20 10 SANTA ROSA...................... 62 94 63 89 / 20 20 20 10 TUCUMCARI....................... 64 98 66 88 / 20 20 20 10 CLOVIS.......................... 64 93 65 87 / 20 10 10 10 PORTALES........................ 65 94 65 89 / 20 10 10 10 FORT SUMNER..................... 64 91 65 91 / 20 10 10 10 ROSWELL......................... 68 99 68 96 / 20 10 10 10 PICACHO......................... 63 90 63 89 / 20 20 20 10 ELK............................. 62 85 61 84 / 30 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40/50
Hazardous weather outlook, Sep 5, 2:44 PM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 244 PM MDT WED SEP 5 2012 NMZ501>540-062045- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 244 PM MDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER QUAY...CURRY AND ROOSEVELT COUNTIES THROUGH 10 PM MDT. ONE INCH HAIL AND WIND GUSTS TO 65 MPH WILL BE THE MAIN THREATS. THE SLOW MOVING STORMS WILL ALSO PRODUCE TORRENTIAL DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... LOCALLY STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING OVER THE NORTHEAST PLAINS WITH GUSTY WINDS AND SOME HAIL IN SPOTS. STORM COVERAGE WILL EXPAND SOUTHWARD AND WESTWARD THROUGH LATE FRIDAY EVENING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 40
In the hours before
Special weather statement, Sep 5, 2:27 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 227 PM MDT WED SEP 5 2012 NMZ535-536-052100- CURRY COUNTY-ROOSEVELT COUNTY- 227 PM MDT WED SEP 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT AND SOUTHWESTERN CURRY COUNTIES THROUGH 300 PM MDT... AT 224 PM MDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM 6 MILES WEST OF MELROSE...OR ABOUT 28 MILES NORTHWEST OF PORTALES...MOVING EAST AT 5 MPH. FUNNEL CLOUDS HAVE BEEN OBSERVED WITH THIS STORM NEAR TAIBAN. THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR EAST CENTRAL NEW MEXICO. && LAT...LON 3451 10362 3434 10363 3437 10380 3451 10378 TIME...MOT...LOC 2027Z 275DEG 4KT 3443 10373 GUYER
Special weather statement, Sep 5, 2:52 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT WED SEP 5 2012
NMZ535-052115-
CURRY COUNTY-
252 PM MDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CURRY COUNTY THROUGH 315
PM MDT...
AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RANCHVALE...OR ABOUT 8 MILES NORTHWEST OF
CLOVIS...MOVING EAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
CURRY COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR EAST CENTRAL NEW MEXICO.
&&
LAT...LON 3461 10330 3460 10322 3454 10317 3443 10318
3440 10327 3442 10341 3452 10345 3459 10339
TIME...MOT...LOC 2052Z 270DEG 6KT 3450 10328
GUYERSpecial weather statement, Sep 5, 3:10 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED SEP 5 2012
NMZ535>537-052145-
CURRY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-
310 PM MDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...EASTERN
DE BACA AND SOUTHWESTERN CURRY COUNTIES THROUGH 345 PM MDT...
AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF TOLAR...OR ABOUT 23 MILES EAST OF
FORT SUMNER...MOVING EAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 60 BETWEEN TAIBAN AND
MELROSE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR EAST CENTRAL NEW MEXICO.
&&
LAT...LON 3455 10368 3443 10364 3431 10373 3433 10397
3448 10403 3458 10392
TIME...MOT...LOC 2109Z 286DEG 3KT 3443 10384
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 12:31 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 119 min |
| Sep 5, 2:27 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| Sep 5, 2:52 PM MDT | Special Weather Statement | ABQ | Curry | 23 min |
| Sep 5, 3:10 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Sep 5, 3:19 PM MDT | Areal Flood Advisory | ABQ | Catron | 116 min |
| Sep 5, 4:00 PM MDT | Special Weather Statement | ABQ | Curry | 30 min |
| Sep 5, 4:41 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.